Generalized bi-circular projections on C(Ω, X)
Let Ω be a connected compact Hausdorff space and X a Banach space for which the Strong BanachStone property is valid. We give a complete characterization of the generalized bi-circular projections on Banach spaces of vector valued continuous functions. We also observe that generalized bi-circular projections on C(Ω, X) are bi-contractive. Copyright ©2010 Rocky Mountain Mathematics Consortium.
Rocky Mountain Journal of Mathematics
Botelho, F., & Jamison, J. (2010). Generalized bi-circular projections on C(Ω, X). Rocky Mountain Journal of Mathematics, 40 (1), 77-83. https://doi.org/10.1216/RMJ-2010-40-1-77